# SDR SWAA2024052085442

- Difficulty date: May 14, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 48,231 hours, 29,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SIGNS POPPED OFF HOLDER MID-CABIN<[01] INSTALLED PLASTIC EXIT SIGN COVERS IAW AMM 33-51-01. EXIT SIGN COVERS SECURITY CONFIRMED.
